Background: Skin paints, traditionally performed with henna, are sometimes realized with hair-dyeing preparations like ‘black henna’ containing aromatic amines. Observations: Nine patients, 7 women and 2 men aged 9–41 years, had had skin painting with ‘black henna’. Six experienced acute manifestations: flare-up (1), eczema (1) or both (1), eczema after hair dyeing (1) or chemical burn (2). Two were symptom free. In 1, a positive p-phenylenediamine (PPD) patch test was explained by previous pseudo-tattooing. Patients positive for PPD (4/4 tested) reacted to toluene-2,5-diamine (2/2), aminophenols (1/2), Disperse Orange 3 (3/3) and several azoic textile dyes (1/3). Conclusions: Some skin paint preparations contain irritant and sensitizing aromatic amines. The peculiar conditions of applications and their repetition enhance the sensitization risk. Long-term consequences of sensitivity to PPD or derivatives are allergic contact dermatitis following hair dyeing or after contact with some azoic textile dyes. Occupational consequences may be of importance.